# SDR A6WA2020070867264

- Difficulty date: July 6, 2020
- Submitted: July 8, 2020
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 36,648 hours, 35,356 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 17008109
- Part serial: 00105
- Condition: Malfunctioned
- Location: Rt Mlg
- Part time: 42,649 hours, 42,368 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

UPON LDG EXTENSION, RECEIVED RT MLG INDICATION NOT DOWN WITH A GEAR DISAGREE AURAL WARNING.  FOLLOWED QRH PROCEDURE, GEAR SHOWED DOWN AND LOCK AFTER 1 CYCLE OF THE GEAR LEVER.  NO OTHER EICAS MESSAGES PRESENT, NO ABNORMAL HYD INDICATIONS NOTED.  MANUAL RELEASE SYSTEM NOT OPERATED.  INSTALLED DOWN LOCK SAFETY PINS IN MAIN AND NOSE LANDING GEAR AND REMOVED FLAGS FROM SAFETY PINS IAW AMM SUP 11-054 REF 306333/3 FOR MEL.  R&R RT SIDE STAY ACTUATOR IAW AMM 32-32-01 OPS AND LEAK CHECK GOOD.
